Tinnitus is found among people who take Advair Hfa, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Prednisone., and have Asthma . We study 21,590 people who have side effects while taking Advair hfa from FDA and social media. Among them, 43 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Advair hfa has active ingredients of fluticasone propionate; salmeterol xinafoate. It is often used in asthma. (latest outcomes from Advair hfa 23,583 users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol (latest reports from 28,168 Tinnitus patients).
On Oct, 03, 2016
21,590 people reported to have side effects when taking Advair Hfa.
Among them, 43 people (0.2%) have Tinnitus
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi! I am joining this group because of an incidence of hemoptysis while on Advair HFA. I stopped taking this medication as soon as I noticed a large amount of blood in my sputum. (yeah, I know. gross!) Within a few days I stopped coughing up blood. But because of this symptom, the doctor I was seeing at the time ordered blood work (D-dimer), chest x-ray, a Ct scan with contrast after the blood work came back abnormal indicating a possible pulmonary embolism, which they did find a small one in the tertiary branches of my right lung, and lastly, an ultrasound of both legs to see if he could pinpoint where the clot may have come from. The ultrasound showed no DVTs...so, I believe it was the Advair I was on for about a month or so that caused the embolism. Anyone else ever have this happen to them?
I was taking Salmeterol Xinafoate for a couple of months...I had some type of overdose reaction (perhaps increased serum levels) and since then my body has gone through some awful things. During and after, I've developed widespread myofascial pain, headaches, abdominal pains, cataracts and an ...
I'm trying to get to the bottom of my Tinnitus. Abbreviated history: Meningitis as a baby resulting in lifelong Tinnitus with low baseline and hearing loss. Age 43, Black, female, 30lbs overweight, good BP and no diabetes. 3 major episodes of either Menier's or Migrainous Vertigo. Ages 19, 38 ...
Following a 6 week treatment of Invanz in hospital, I suffered progressively loud tinnitus. The problem began as simply "noticeable" but became debilitating about a year following treatment and seems to be getting progressively worse with time. My life has been destroyed by this constant, ...
Since I came home I get really bad leg cramps in my left shin. At night and during the day. At night they will wake me from a sound sleep and I have to get up and walk around for about 30 minutes.I have taken leg cramp pills, drink a gallon of water a day, also dring tonic water for the quinine ...
I took Gabapentin one night and the next morning I woke up with tinnitus. That was the end of August of 2016 and today is September 22nd 2016 and I still have ringing in my ears. I stopped taking the medication but tinnitus did not stop.
Hi! I am joining this group because of an incidence of hemoptysis while on Advair HFA. I stopped taking this medication as soon as I noticed a large amount of blood in my sputum. (yeah, I know. gross!) Within a few days I stopped coughing up blood. But because of this symptom, the doctor I was ...
I have been on amioderone for a year for atrial fibrulation and now I have unexplained tinnitus for 2 months it's really causing a lot of anxiety and hard to concentrate. Any suggestions on how someone copes with this ?
Greetings fellow group members: I'm in my mid-70's and until recently was on Cozaar to control my BP for about 7-8yrs. I used a daily dose of 50mg for most of that time, but about 1yr ago my internist increased the dose 100mg. After about 6mos on the higher dose I noticed a slight noise in ...
Greetings: I have had tinnitus for eight months now . I'm still trying to accept my fate and it has been very hard to accept this is my life now. I am not a good candidate for this condition since I already suffer from depression . I've been taking cymbalta for the depression and my doctor ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.